# SDR DALA13070810680

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 68,323 hours, 31,373 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND LIGHTNING STRIKE DAMAGE TO LT FWD NOSE GEAR DOOR AND AROUND FWD EQUIPMENT DOOR. COMPLETED LIGHTNING STRIKE INSPECTION IAW AMM 05-51-19. REPAIR ACCOMPLISHED ON N/R 4 AND N/R 6 THRU 13.
